The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.02 - February (1986 vol.35)
pp: 173-178
C. Reischer , Department of Mathematics and Computer Science, University of Massachusetts
ABSTRACT
The purpose of this correspondence is to survey the literature concerning the iterative properties of multivalued switching functions. These properties are important for the synthesis of switching circuits by cascades of simpler elements. Our presentation evolves around the graphs of transformations of finite sets. We discuss such topics as limitations of the computational capabilities of cascades, the existence of roots of given functions with respect to iteration powers, etc.
INDEX TERMS
spectrum of a transformation, Cascades of circuits, graph of a transformation of a rmite set, permanent of a matrix, root of an n-valued switching function
CITATION
C. Reischer, D.A. Simovici, "Iteration Properties of Multivalued Switching Functions", IEEE Transactions on Computers, vol.35, no. 2, pp. 173-178, February 1986, doi:10.1109/TC.1986.1676737
16 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool